The constants of mathematics – part II : the remarkable number e

Shirali, Shailesh (2018) The constants of mathematics – part II : the remarkable number e. At Right Angles, 7 (3). pp. 15-22. ISSN 2582-1873

[img] Text - Published Version
Download (411kB)

Abstract

In this article, which is the second of our series on mathematical constants, we feature one of the most remarkable numbers in all of mathematics—the number e, a number that is bound to occupy centre place in any account of mathematics (along with its close cousin, the number π). It turns out that there is so much to say about e that we will need to devote two articles to this constant alone!

Item Type: Articles in APF Magazines
Authors: Shirali, Shailesh
Document Language:
Language
English
Uncontrolled Keywords: Constant, Variable, Irrational, Factorial, Derangement
Subjects: Natural Sciences > Mathematics
Divisions: Azim Premji University > University Publications > At Right Angles
Full Text Status: Public
URI: http://publications.azimpremjifoundation.org/id/eprint/3153
Publisher URL:

Actions (login required)

View Item View Item